# SDR 2008UALA02145

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 60,760 hours, 35,863 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EEL LIGHTING INOPERATIVE.  REPLACED AFT SECTION POWER LEAD & AFT GALLEY EEL LIGHT. OPS CKS GOOD.
